Volume 9,Issue 2,1989 Table of Contents

   
Other Issues:  
  

目录

Characterization of Polynomial Systems Satisfying Generalized Convolution Differential-Difference Equations
  H.W.Gould and W.Y.Kerr
  1989,9(2):159-172 [Abstract(1159)]  [View PDF]
  
A Kind of Cubic C1—Interpolations in the n-dimensional Finite Element Method
  Ren Hong Wang and Xi Quan Shi
  1989,9(2):173-179 [Abstract(1459)]  [View PDF]
  
A Remark on a Paper of Banerjee, Lardy and Lutoborski
  L.C.Hsu
  1989,9(2):180 [Abstract(701)]  [View PDF]
  
Large Deviations for the Boundary Crossing Probabilities of Some Random Fields
  Yao Qi-wai
  1989,9(2):181-192 [Abstract(884)]  [View PDF]
  
Some Bivariate Inverse Relations With Applications to Interpolation Formulae
  Chu Wenchang
  1989,9(2):193-197 [Abstract(1242)]  [View PDF]
  
Littewood恒等式的交错模拟及多重拓广
  初文昌
  1989,9(2):198-199 [Abstract(1056)]  [View PDF]
  
The Structure of Almost Quasi-Regular Rings
  Du Xiankun
  1989,9(2):200-202 [Abstract(852)]  [View PDF]
  
拟-赋范 Abel 群的实内插方法的几个问题
  刘吉善
  1989,9(2):203-206 [Abstract(780)]  [View PDF]
  
The (k,l, m,n) -radical of rings
  Cai Chuanren and Zhang Pu
  1989,9(2):207-210 [Abstract(846)]  [View PDF]
  
Theory and Application of Generalized Stirling Number Pairs
  L.C.Hsu
  1989,9(2):211-220 [Abstract(1006)]  [View PDF]
  
The Unitary Equivalence Problem of Unilateral Weighted Shifts
  Yu Dahai and Dai Zhenggui
  1989,9(2):221-226 [Abstract(887)]  [View PDF]
  
On Totally Umbilical Submanifolds in Some Riemannian Manifolds
  Xuan Manyou
  1989,9(2):227-230 [Abstract(971)]  [View PDF]
  
关于两类函数方程的连续解与解析解
  李文荣,司建国
  1989,9(2):231-237 [Abstract(877)]  [View PDF]
  
A Note on “A Finite Difference Scheme for a System of Two Conservation Laws with Artificial Viscosity”
  Zheng Yongshu
  1989,9(2):238-240 [Abstract(1083)]  [View PDF]
  
On the Generalized Topological Degree for Perturbed Maximal Monotone Mappings
  Zhao Yichun and Yang Guanghong
  1989,9(2):241-249 [Abstract(844)]  [View PDF]
  
赋范空间中的相对Chebyshev中心
  宋文华
  1989,9(2):250 [Abstract(821)]  [View PDF]
  
Maximal Quotient Rings of Endomorphisms of Quasigenerators
  Zhu Sheng-lin
  1989,9(2):251-256 [Abstract(791)]  [View PDF]
  
Local Fundamental Solutions of a Class of Left Invariant Differential Operators on the Heisenberg Group
  Cui Shangbin
  1989,9(2):257-266 [Abstract(1058)]  [View PDF]
  
On the Oscillatory of the Differential Equations with Distributed Deviating Arguments
  Wei Junjie
  1989,9(2):267-273 [Abstract(844)]  [View PDF]
  
A Note on Hamiltonian Grids
  Sun Liang
  1989,9(2):274-276 [Abstract(857)]  [View PDF]
  
On Convergence of Chebyshev Semi-iterative Methods
  Lei Xiuren
  1989,9(2):277-281 [Abstract(880)]  [View PDF]
  
涉及两个单形的一类不等式
  陈计,马援
  1989,9(2):282-284 [Abstract(945)]  [View PDF]
  
具有根性质的一个充要条件
  罗跃虎,刘佳
  1989,9(2):285-290 [Abstract(816)]  [View PDF]
  
格上离散度
  刘晓石
  1989,9(2):291-296 [Abstract(760)]  [View PDF]
  
The Influence Analysis of Minimax Linear Estimator
  Tian Baoguang
  1989,9(2):297-300 [Abstract(850)]  [View PDF]
  
Carleson Measure and Multipliers on Bergman Space
  Xiao Jianbin
  1989,9(2):301-305 [Abstract(921)]  [View PDF]
  
On the Accurate Order of Approximatlon of Some Classes of Functions
  Zhou Songping
  1989,9(2):306-308 [Abstract(1114)]  [View PDF]
  
共轭广义对角占优矩阵的特征值分布
  游兆永,李磊
  1989,9(2):309-310 [Abstract(891)]  [View PDF]
  
A Fixed Point Theorem and its Application to Best Approximation
  Guo Yuanming
  1989,9(2):311-312 [Abstract(792)]  [View PDF]
  
关于“A family of maxlmal subgroups containing the Sylow subgroups and some solvability conditions”一文的注记
  张宝林,郭秀云
  1989,9(2):313-314 [Abstract(1161)]  [View PDF]
  
Some Notes on Smoothness of Banach Spaces
  Cheng Lixin
  1989,9(2):315-316 [Abstract(965)]  [View PDF]
  
关于F-环的一点注记
  陈建龙,赵永干
  1989,9(2):317-318 [Abstract(891)]  [View PDF]